It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Severe Case of Hives

Re: Severe Case of Hives

[ Back to Messages ]

Message

Posted by Polly on August 02, 2000 at 00:45:43:

In Reply to: Severe Case of Hives posted by Jessica on July 28, 2000 at 14:17:14:

Hi, I'm on my fourth day of taking Zyban and I notice that I have been having major mood swings. I found myself bawling my eyes out at work today and I never cry at work. I have also been having angry outbursts at my friends. Its awful - but better than quitting the hard way I guess. I think I'm going to try it out for another week or so, and if this continues I'm going to stop (or lose all my friends!)

: :I was on Zyban for 2 weeks and had no side effects. Then all of the sudden I broke out severely in hives. I went to the emergency room twice. I am still taking steriods to control the hives. Beware of the side effects, but like the doctor told me "we can treat the hives, we can't treat lung cancer". The good news is that I am still not smoking, so in that respect the Zyban seems to have worked.
: : I'm on my 4th day of taking zyban, The first 3 days were fine, but today I felt spaced out and
: : light headed, (It felt like I'd blown up a ton of balloons) Anyways afterwards I decided to do
: : some research online about zyban and all I found were tons of horror stories, Now I'm nervous
: : to continue taking this Zyban. Does anyone have any more information on zyban? Or have
: : tried zyban and successfully quit smoking? I did read
: : the pamphlet that comes with the perscription but It does not mention all of the side effects
: : that I've read about online.




Follow Ups




All times are GMT -7. The time now is 03:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!